Robust stability and controllability of stochastic differential delay equations with Markovian switching

Chenggui Yuan, Xuerong Mao

Research output: Contribution to journalArticlepeer-review

228 Citations (Scopus)

Abstract

In this paper, we investigate the almost surely asymptotic stability for the nonlinear stochastic differential delay equations with Markovian switching. Some sufficient criteria on the controllability and robust stability are also established for linear stochastic differential delay equations with Markovian switching.

Original languageEnglish
Pages (from-to)343-354
Number of pages12
JournalAutomatica
Volume40
Issue number3
DOIs
Publication statusPublished - 1 Mar 2004

Keywords

  • asymptotic stability
  • controllability
  • generalised Itô's formula
  • robust stability

Fingerprint Dive into the research topics of 'Robust stability and controllability of stochastic differential delay equations with Markovian switching'. Together they form a unique fingerprint.

Cite this